# SDR ASAA2018031024006

- Difficulty date: March 10, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550414
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM TEE CAP CORRODED AT BS 947,  RBL 50.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51.  FABRICATED A REPAIR IAW SRM 53-70-51-2R-5. ALODINED IAW SRM 51-20-01.  PRIMED IAW  SOPM 20-41-02.  INSTALLED REPAIR IAW SRM 53-70-51-2R-5.  REMOVED AND REINSTALLED SURROUND STRUCTURE AND LAC MOUNT FITTING IAW SRM 51-40-02 AND DWG 147A5650, REV A.
